# SDR AWXA200600062

- Difficulty date: December 21, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED 178 BULKHEAD WEB CRACED, 1 INCH, AT WL 212 AND BL 7L.  MAINTENANCE REMOVED DAMAGED AREA AND MADE INSURANCE CUT OUT IAW BOEING 737-300 SRM 53-10-08-2R10.  FABRICATED DOUBLER AND FILLERS IAW BOEING 737-30 SRM 53-10-08-2R10.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, WL 212 AND BL 7L IAW BOEING 737-300 SRM 53-10-08-2R10.
